Insomnia Rehab

A

arwilliams

Well-known member
Joined
Jul 21, 2016
Messages
117
#1
I am 3 medications for bipolar.

Zyprexa 2.5mg just for sleep.
Vraylar 3mg
Lithium 450

I have been trying to get off Zyprexa unsuccessful over the last couple years do Zyprexa's sedation.

Unfortunately I no longer sleep with out Zyprexa very well but I'm not sure if that would eventually change through withdrawal.

Is there a place I go to withdrawal from Zyprexa for insomnia issues?
 
Poopy Doll

Poopy Doll

Well-known member
Joined
Jun 13, 2015
Messages
11,501
Location
Fort Lauderdale, Florida, USA
#2
There are sleep clinics for people with sleeping disorders but that's not you; you are simply having insomnia if you try to stop the Zyprexa. I never heard of a place other than a mental hospital for drug withdrawal. And that's not a good place for drug withdrawal. I'd rather be at home during insomnia, with access to my kitchen, TV, internet, books, etc.

To succeed at withdrawal one must decrease the dose of the psych drug gradually. Dr. Peter Breggin suggests ten percent reduction every 3 months.
 
Last edited:
A

arwilliams

Well-known member
Joined
Jul 21, 2016
Messages
117
#3
I believe I would qualify for hypersomnia probably.

If so where would you reccomend?

Zyprexa lowest available pill size is 2.5 mg. They do not provide a syrup at my hospital.

The pills are in my opinion are to small to cut. They break into tons of small pieces.

I have even attempted cutting the pills simply in half with no success. I tried taking fragments with no success.

In my opinion the only option is all or nothing unless I can find a syrup.
 
Last edited:
Poopy Doll

Poopy Doll

Well-known member
Joined
Jun 13, 2015
Messages
11,501
Location
Fort Lauderdale, Florida, USA
#4
I'm sorry, arwilliams. I don't know of a place you could go. I had the syrup for lithium withdrawal. I had to obtain it by writing my insurance to request it and talking to the pharmacy to request it. Only one pharmacy in the county makes the syrup here. I wish I knew more to be of more help to you.